# SDR HEEA065643

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 206076035103
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS WILL NOT EXTEND ALL THE WAY ON FILTER ASSY.
